Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Chest pain, cramping in the left arm, tingling in the face. Symptoms of heart attack or stroke?

My friend and I had just got down having intercourse, he started experiancing chest pains and cramping in his left arm , cramping to the point his fingers would not open for him, once the pains in his chest let up his left side of his face was tingleing, then he was complaining about a salty taste tht remained in his mouth. Is this a heart attack , stroke or could it be just a drop in blood sugar??
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
The symptoms described by you indicate that your friend had experienced evolving myocardial infarction(MI) which would have been confirmed by having an ECG//also taken him to Emergency Room to do Cardiac Enzymes.
The immediate or emergency treatment in any Primary Centre would be to have a T.Isosorbide nitrate(Sorbitrate) under the tongue//Crush and drink upto 600 mg of Aspirin//Statins such as Atorvastatin upto 80 mg PO tablet//Immediate Therapeutic Oxygen//Thereafter Monitor the individual with Pulse Oximeter and shift the individual to a Tertiary Cardiac Centre where they would shift him to an Intensive Care Unit.
The cardiologist would then decide about Angiography and further course of action.
In your friend's case it warrants an immediate attention of Cardiologist.
Coming to Sour taste in his mouth.,you have mistaken that to Salty taste.Most of the patients in the immediate aftermath of MI throw up the Stomach Contents and thats why sour taste.
Wishing him a speedy recovery.,
Best regards,
Dr Lt Cdr ASN Bhushan.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor